The Cause Can Be Menstruation After Moving To KB Injection 3 Months?
I want to ask . I used to be in 1 month, then in July I changed it to 3 months, how come I got my period right now? Gmna
Hello, thank you for the question to HealthReplies.com
Basically 3-monthly injection KB can indeed cause side effects such as menstrual cycle disorders. Menstrual cycle disorders referred to here can vary, for example menstruation that becomes irregular, no menstruation at all, menstruation with very little bleeding or actually becomes more, menstruation becomes shorter or longer. These side effects can vary from woman to woman. Not all women who use KB injections for 3 months do not experience menstruation. Therefore menstruation can indeed happen. One thing that will not happen if you do routine KB injections (KB injection 1 month or 3 months) is ovulation or release of eggs from the egg bladder. Therefore, even if you experience menstruation you still will not experience a fertile period and you will not get pregnant if you have sex.
You just need to make sure you get regular family planning injections according to the schedule given by your doctor or midwife. You don't need to wait for the menstrual cycle to get birth control.
So much information from me, hopefully enough answer